MAUDE Adverse Event Report: FX SHOULDER SOLUTIONS DALLAS FXV 135 REVERSED; REVERSE CONFIGURATION SHOULDER PROSTHESIS

FX SHOULDER SOLUTIONS DALLAS FXV 135 REVERSED; REVERSE CONFIGURATION SHOULDER PROSTHESIS
Catalog Number 105-4010
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 01/08/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Revision occurred after 7 weeks due to infection at implant site.No actual, implied, or suspect link to fx product.
 
Event or Problem Description
Revision occurred approximately 7 weeks after the prior revision, which occurred on (b)(6) 2024.The primary surgery occurred on (b)(6) 2023.No fall or other trauma reported.Revision occurred due to infection.40 mm centered glenosphere, and 40 mm + 9 humeral stability cup explanted.These parts were replaced with a 40 mm centered glenosphere, 40 mm + 9 humeral stability cup, and 9 mm spacer.

Brand Name
FXV 135 REVERSED
Common Device Name
REVERSE CONFIGURATION SHOULDER PROSTHESIS
Manufacturer (Section D)
FX SHOULDER SOLUTIONS DALLAS
15920 addison road
addison TX 75001
Manufacturer (Section G)
FX SHOULDER SOLUTIONS DALLAS
15920 addison road
addison TX 75001
Manufacturer Contact
tristan mahler
15920 addison road
addison, TX 75001
7137326920
MDR Report Key21327250
Report Number3014128390-2025-00007
Device Sequence Number7865719
Product Code PHX
UDI-Device Identifier03701037300305
UDI-Public03701037300305
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K150488
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/01/2023
Device Catalogue Number105-4010
Device Lot NumberM1326
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/08/2025
Initial Report FDA Received Date02/06/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/01/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PART: 104-1009 LOT: S0175
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age79 YR
Patient SexMale